# SDR COMA0660407

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 16,300 hours, 14,027 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Part number: 6229336400
- Part serial: 2686
- Condition: Faulty
- Location: Nr 1 Ahrs
- Part time: 20,028 hours, 18,616 cycles
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5188 - DURING TAKEOFF ROLL ENCOUNTERED FAILURE OF AHRS NR 1, ABORTED TAKEOFF AND AIRCRAFT RETURNED TO THE GATE.  REPLACED THE NR 1 AHRS COMPUTER.
